# SDR MWEA070039

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 54,672 hours, 46,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5924802509
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE/DENT IN FUSELAGE SKIN AT FRAME STATION 237 LEFT BETWEEN LONGERON 18 LEFT & LONGERON 17 LEFT.  FABRICATED AND INSTALLED FILLER.
